Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is causing low back pain, white discharge, bloated or swollen uterus and light cramps ?

Hi dr iam 26 years old and its been 3 and half week after i had sex with my husband 1 day after my period was finished 03.03.2011 . lower back pain ,white discharge.Bloated or swollen uterus.light cramps plz help Hi dr iam 26 years old and its been 3 and half week after i had sex with my husband 1 day after my period was finished 03.03.2011 .lower back pain,white discharge.Bloated or swollen uterus.light cramps plz help
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  1234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Welcome to HealthcareMagic Forum. If you are worried about getting pregnant you can do a home based pregnancy test. Feeling bloated, low back pain may be due to the initiation of your next cycles. Take adequate fluids,avoid lot of salt. For the cramps you may take a pain killer.Take care.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor